(2 Tablets per Packet, 40 Packets per Unit Dose Box)
Compares to Sudafed PE Head Congestion + Flu Severe.
Each caplet contains
- Acetaminophen (325 mg)
- Dextromethorphan HBr (10 mg)
- Guaifenesin (100 mg)
- Phenylephrine HCl (5 mg)
Non-drowsy, fast-acting, multi-symptom relief of coughs, chest congestion, sinus pressure, and headaches.





